Common fixed points of generalized contraction maps in metric spaces
作者: O. Bhanu Sekhar
作者单位: 1J N T U K ,KAKINADA
刊名: Journal of Mathematical and Computational Science, 2019, Vol.9 (3), pp.254-287
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, we prove the existence of common fixed points of two pairs of selfmaps under the assumptions that these two pairs of maps are weakly compatible and satisfying a contractive condition. The same is extended to a sequence of selfmaps. Also, we prove the same with different hypotheses on two pairs of selfmaps in which one pair is compatible, reciprocally continuous and the other one is weakly compatible. Further, we prove the same with different hypotheses on two pairs of selfmaps in which either one of the pair satisfies the property (E.A) and restricting the completeness of X to its subspace. We provide examples in support of our results.
全文获取路径: SCIK  (合作)
分享到:

×
关键词翻译
关键词翻译
  • compatible 亲和的
  • prove 实验
  • fixed 固定
  • generalized 广义
  • points 
  • weakly 弱的
  • contractive 收缩的
  • restricting 限制
  • reciprocally 相互地
  • completeness 完全性